# SDR FDEA201705061362

- Difficulty date: May 6, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 94,098 hours, 39,783 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR PNEUMATIC ASSIST BOTTLE HAS NO  PRESSUE.   REMOVED AND REPLACED THE DOOR ASSIST BOTTLE IAW MM 52-11-07-2.  OPS CHECKED GOOD IAW AMM 52-10-01-2.
